Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2017, Volume 18, Issue 1, Pages 29–43 (Mi cheb531)  

This article is cited in 2 scientific papers (total in 2 papers)

On irrationality measure of the numbers $\sqrt{d}\ln{\frac{\sqrt{d}+1}{\sqrt{d}-1}}$

M. G. Bashmakova, E. S. Zolotukhina

Bryansk State Technical University

Abstract: In the present paper we will consider the generalization of some methods for evaluation of irrationality measures for $\gamma_d=\sqrt{d}\ln{\frac{\sqrt{d} +1}{\sqrt{d}-1}}$ and currently known results overview.
The extent of irrationality for various values of Gauss hypergeometric function were estimated repeatedly, in particular for $2F(1,\frac{1}{2},\frac{3}{2};\frac{1}{d})=\sqrt{d}\ln{\frac{\sqrt{d}+1}{\sqrt{d}-1}}$. The first such estimates in some special cases were obtained by D. Rhinn [1], M. Huttner [2], D. Dubitskas [3]. Afterward by K. Vaananen, A. Heimonen and D. Matala-Aho [4] was elaborated the general method, which one made it possible to get upper bounds for irrationality measures of the Gauss hypergeometric function values $F(1,\frac{1}{k},1+\frac{1}{k};\frac{r}{s}), k\in\mathbb N, k\ge 2, \frac{r}{s}\in\mathbb Q, (r,s)=1, \frac{r}{s}\in (-1,1)$. This method used the Jacobi type polynomials to construct rational approach to the hypergeometric function. In [4] have been obtained many certain estimates, and some of them have not been improved till now. But for the special classes of the values of hypergeometric function later were elaborated especial methods, which allowed to get better evaluations. In the papers [5], [6] authors, worked under supervision of V. Kh. Salikhov, obtained better estimates for the extent of irrationality for some specific values $\gamma_d$. In the basis of proofs for that results were lying symmetrized integral constructions.
It should be remarked, that lately symmetrized integrals uses very broadly for researching of irrationality measures. By using such integrals were obtained new estimates for $\ln 2$ ([7]), $\ln 3$, $\ln \pi $, ([8], [9]) and other values.
Here we present research and compare some of such symmetrized constructions, which earlier allowed to improve upper bounds of irrationality measure for specific values of $\gamma_d$.
This work is devoted to the seventieth Doctor of Physical and Mathematical Sciences, Professor Vasily Ivanovich Bernik. In her curriculum vitae, a brief analysis of his scientific work and educational and organizational activities. The work included a list of 80 major scientific works of V. I. Bernik.
Bibliography: 17 titles.

Keywords: irrationality measure, Gauss hypergeometric function, symmetrized integrals.

DOI: https://doi.org/10.22405/2226-8383-2017-18-1-29-43

Full text: PDF file (624 kB)
References: PDF file   HTML file

UDC: 511.36
Received: 10.03.2016
Revised: 14.03.2017

Citation: M. G. Bashmakova, E. S. Zolotukhina, “On irrationality measure of the numbers $\sqrt{d}\ln{\frac{\sqrt{d}+1}{\sqrt{d}-1}}$”, Chebyshevskii Sb., 18:1 (2017), 29–43

Citation in format AMSBIB
\Bibitem{BasZol17}
\by M.~G.~Bashmakova, E.~S.~Zolotukhina
\paper On irrationality measure
of the numbers $\sqrt{d}\ln{\frac{\sqrt{d}+1}{\sqrt{d}-1}}$
\jour Chebyshevskii Sb.
\yr 2017
\vol 18
\issue 1
\pages 29--43
\mathnet{http://mi.mathnet.ru/cheb531}
\crossref{https://doi.org/10.22405/2226-8383-2017-18-1-29-43}
\elib{https://elibrary.ru/item.asp?id=29119834}


Linking options:
  • http://mi.mathnet.ru/eng/cheb531
  • http://mi.mathnet.ru/eng/cheb/v18/i1/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. G. Bashmakova, E. S. Zolotukhina, “Ob otsenke mery irratsionalnosti chisel vida $\sqrt{4k+3}\ln{\frac{\sqrt{4k+3}+1}{\sqrt{4k+3}-1}}$ i $\frac{1}{\sqrt{k}}\mathrm{arctg} {\frac{1}{\sqrt{k}}}$”, Chebyshevskii sb., 19:2 (2018), 15–29  mathnet  crossref  elib
    2. A. V. Begunts, “On the Convergence of Alternating Series Associated with Beatty Sequences”, Math. Notes, 107:2 (2020), 345–349  mathnet  crossref  crossref  mathscinet  isi  elib
  • Number of views:
    This page:143
    Full text:54
    References:23

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021